# SDR 96ZZZX2799

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6311
- Engine: Tmeca ARRIEL1C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Electrovalve
- Part number: 9550147560
- Condition: Failed
- Location: Nr 2 Eng Start
- Part time: 2,906 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WOULD NOT HAVE T4 CLIMB UNTIL NG SHOWED 30 PERCENT, THEN RAPID RISE ONCE IGNITION OCCURRED.  REPLACED START FUEL ELECTROVALVE.
